K-Convergence And The Orlicz-Pettis Theorem

Li Ronglu; Charles Swartz

Publications de l'Institut Mathématique (1991)

  • Volume: 49(63), Issue: 69, page 117-122
  • ISSN: 0350-1302

How to cite


Li Ronglu, and Charles Swartz. "K-Convergence And The Orlicz-Pettis Theorem." Publications de l'Institut Mathématique 49(63).69 (1991): 117-122. <http://eudml.org/doc/255102>.

author = {Li Ronglu, Charles Swartz},
journal = {Publications de l'Institut Mathématique},
keywords = { convergence; Orlicz-Pettis type results},
language = {eng},
number = {69},
pages = {117-122},
publisher = {Matematički institut SANU},
title = {K-Convergence And The Orlicz-Pettis Theorem},
url = {http://eudml.org/doc/255102},
volume = {49(63)},
year = {1991},

AU - Li Ronglu
AU - Charles Swartz
TI - K-Convergence And The Orlicz-Pettis Theorem
JO - Publications de l'Institut Mathématique
PY - 1991
PB - Matematički institut SANU
VL - 49(63)
IS - 69
SP - 117
EP - 122
LA - eng
KW - convergence; Orlicz-Pettis type results
UR - http://eudml.org/doc/255102
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.